Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 126, NWS Indianapolis, IN

September 10, 2014Howard County, Tipton County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 10, 2014, 2:05 PM EDT for Howard County, Tipton County, Indiana. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2014, 2:05 PM EDT (18:05 UTC)
Expired
Sep 10, 2014, 2:22 PM EDT
In force
17 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 1:54 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS53 KIND 101805
SVRIND
INC067-159-101845-
/O.NEW.KIND.SV.W.0126.140910T1805Z-140910T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 PM EDT WED SEP 10 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 245 PM EDT

* AT 204 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  TIPTON...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN TIPTON AND SOUTHEASTERN
  HOWARD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4040 8586 4034 8601 4039 8606 4053 8586
TIME...MOT...LOC 1806Z 236DEG 38KT 4040 8597

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

KOCH
2 follow-up statements
227 
WWUS53 KIND 101819
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 PM EDT WED SEP 10 2014

INC159-101829-
/O.CAN.KIND.SV.W.0126.000000T0000Z-140910T1845Z/
TIPTON IN-
219 PM EDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4053 8586 4041 8586 4041 8598
TIME...MOT...LOC 1819Z 236DEG 38KT 4042 8589

$$

INC067-101845-
/O.CON.KIND.SV.W.0126.000000T0000Z-140910T1845Z/
HOWARD IN-
219 PM EDT WED SEP 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOWARD COUNTY UNTIL 245 PM EDT...

AT 217 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SWAYZEE...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN HOWARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4053 8586 4041 8586 4041 8598
TIME...MOT...LOC 1819Z 236DEG 38KT 4042 8589

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

KOCH
148 
WWUS53 KIND 101822
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT WED SEP 10 2014

INC067-101832-
/O.CAN.KIND.SV.W.0126.000000T0000Z-140910T1845Z/
HOWARD IN-
222 PM EDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL TIL 9 PM EDT.

LAT...LON 4053 8586 4041 8586 4041 8598
TIME...MOT...LOC 1822Z 236DEG 38KT 4044 8585

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 1:48 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 10, 1:48 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT WED SEP 10 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 330 AM EDT WED SEP 10 2014

A COLD FRONT ASSOCIATED WITH A RATHER STRONG FRONTAL SYSTEM WILL
MOVE ACROSS CENTRAL INDIANA TODAY AND TONIGHT BRINGING HEAVY
RAINFALL AND POSSIBLE SEVERE WEATHER. MUCH COOLER WEATHER WILL
FOLLOW IN ITS WAKE ALONG WITH SOME DRIER WEATHER ON THURSDAY NIGHT
AND FRIDAY. HOWEVER...PRECIP CHANCES WILL RETURN AGAIN ON FRIDAY
NIGHT WITH THE PASSAGE OF AN UPPER LOW OVER THE GREAT LAKES REGION.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 950 AM EDT WED SEP 10 2014

FORECAST IS ON TRACK. ADJUSTED POPS UP THIS MORNING ACROSS THE NORTH
BASED ON CURRENT RADAR TRENDS. EXPECT ADDITIONAL STORMS TO DEVELOP
THIS AFTERNOON AHEAD OF THE COLD FRONT.

CENTRAL INDIANA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER. WILL
CONTINUE TO MONITOR CLOSELY. THREAT FOR HEAVY RAIN STILL EXISTS WITH
PRECIPITABLE WATER VALUES OVER 2 INCHES MOVING INTO THE AREA.

NUDGED DOWN TEMPERATURES A BIT ACROSS PORTIONS OF THE AREA SINCE
RAIN THIS MORNING WILL KEEP READINGS DOWN FOR A WHILE.

PREVIOUS DISCUSSION FOLLOWS...
THE MAIN FOCUS OF THE NEAR TERM PERIOD IS FLOODING AND SEVERE
POTENTIAL WITH COLD FRONT.

RAPID REFRESH IS PORTRAYING CURRENT RADAR ACTIVITY
WELL...WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS CURRENTLY
MOVING ACROSS ILLINOIS AHEAD OF FRONTAL SYSTEM CENTERED OVER IOWA.
THIS ACTIVITY WILL SPREAD ACROSS CENTRAL INDIANA THIS MORNING WITH
ENVIRONMENT GRADUALLY DESTABILIZING THIS AFTERNOON. DEWPOINTS ARE
PROGGED TO CLIMB INTO THE LOW 70S WITH MLCAPES IN THE 1000 TO 2000
J/KG RANGE. AS COLD FRONT MOVES INTO THIS ENVIRONMENT LATE THIS
AFTERNOON/EVENING...SEVERE THUNDERSTORMS COULD DEVELOP AHEAD AND
ALONG THE LINE WITH DAMAGING WINDS. THERE IS SOME QUESTION AS TO HOW
LONG THOSE STORMS WILL MAINTAIN THEIR STRENGTH THE FARTHER SOUTH
THEY MOVE AND AS THEY LOSE THE DAYTIME HEATING. THE BEST DYNAMICS
STILL REMAIN OVER LOWER MICHIGAN/NORTHERN INDIANA WHERE A 50 TO 60
KT LOW LEVEL JET AND 80 TO 100 KT 300 MB JET WILL PROVIDE
ADDITIONAL ENHANCEMENT.

THE LARGER THREAT TO CENTRAL INDIANA WILL MOST LIKELY BE THE
FLOODING THREAT WITH QPFS STILL AT 2 PLUS INCHES. SO...WILL
CONTINUE TO CARRY THE FLASH FLOOD WATCH OVER THE NORTHERN TWO-
THIRDS OF FORECAST AREA.

TEMPS...STUCK CLOSE TO GUIDANCE FOR THIS AFTERNOON...WHICH PUTS
HIGHS IN THE UPPER 70S TO MID 80S. THIS WILL HAVE TO BE MONITORED
THOUGH...ANY LINGERING CLOUD COVER COULD MAKE IT TOUGH TO REACH
THOSE NUMBERS.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ISSUED AT 330 AM EDT WED SEP 10 2014

AS MENTIONED ABOVE...THERE IS DOUBT AS TO HOW LONG LINE OF STORMS
WILL MAINTAIN THEIR INTENSITY THROUGH THE LATE EVENING/EARLY NIGHT
HOURS WITH LOSS OF HEATING AND LIFT. THE BULK OF THE ACTIVITY WILL
BE SITUATED OVER SOUTHEAST INDIANA DURING THAT TIME...AND OUT OF
THE AREA BY THU 12Z.

MOST OF THURSDAY AND FRIDAY WILL BE DRY WITH COOLER TEMPS. HIGHS
WILL ONLY TOP OFF IN THE UPPER 60S/LOW 70S ON BOTH DAYS. MODELS
HAVE A GOOD HANDLE ON THE CHANGING PATTERN...SO WENT WITH
ALLBLEND.

FRIDAY NIGHT...INTRODUCED PRECIP BACK INTO THE FORECAST AS AN
UPPER LEVEL LOW MOVES ACROSS THE GREAT LAKES REGION. BEST FORCING
WILL BE OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA...SO CARRIED
CHANCE POPS OVER THOSE COUNTIES...AND SLIGHT CHANCE POPS
ELSEWHERE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 148 PM EDT WED SEP 10 2014

MODELS AND ENSEMBLES IN GOOD AGREEMENT ON THE OVERALL SYNOPTIC
PATTERN SAVE SOME TIMING DIFFERENCES WITH THE OFFICIAL FORECAST A
MEETING IN THE MIDDLE. NEEDLESS TO SAY...THE MODELS AND ENSEMBLES
PAINT A COOL AND DRY PICTURE FOR THE LATE WEEKEND THROUGH THE MIDDLE
OF NEXT WEEK WITH WELL BELOW NORMAL TEMPERATURES. WOULD NOT RULE OUT
A FEW SHOWERS MONDAY AND MONDAY NIGHT AS A SHARP UPPER TROUGH PIVOTS
ACROSS THE GREAT LAKES AND INTERACTS WITH A RIBBON OF MODERATELY
DEEPER MOISTURE. OTHERWISE...COOL HIGH PRESSURE AND A DRY COLUMN
STRONGLY SUGGEST DRY WEATHER WITH AFTERNOON HIGHS ONLY IN THE 60S TO
LOWER 70S AND OVERNIGHT LOWS IN THE 40S AND 50S.

&&

.AVIATION /DISCUSSION FOR 101800Z TAF ISSUANCE/...
ISSUED AT 1215 PM EDT WED SEP 10 2014

WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF A
STRONG COLD FRONT FROM NEAR KIRK TO KOKC EARLY THIS AFTERNOON.
SO...WILL HAVE TEMPO MVFR OR WORSE THUNDERSTORM GROUPS IN THROUGH
00Z AT LAF AND A LITTLE LATE ELSEWHERE AS THE FRONT SETTTLES
SOUTHEAST. THE FRONT SHOULD REACH LAF AROUND 03Z OR SO AND A FEW
HOURS LATER AT BMG. WINDS WILL BE SOUTH AND SOUTHEAST 15 KNOTS OR
MORE AND GUSTING TO NEAR 25 KNOTS. GUSTS TO 40 KNOTS OR MORE ARE
POSSIBLE IN THUNDERSTORMS. WINDS WILL BECOME NORTHWEST BEHIND THE
COLD FRONT. EXPECT IFR CEILINGS OVERNIGHT AND INTO THURSDAY MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT FOR INZ021-028>031-035>049-051>057.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD/50
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 10, 9:43 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 AM EDT WED SEP 10 2014

INZ021-028>031-035>049-051>057-111345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
943 AM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE LATE THIS
AFTERNOON AND EVENING. HEAVY RAIN AND FLOODING POSSIBLE THIS
AFTERNOON AND TONIGHT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND FLOODING.

TIMING: HIGHEST CHANCES FOR SEVERE STORMS WILL BE IN THE 400 PM TO
MIDNIGHT TIME FRAME. HIGHEST CHANCES FOR HEAVY RAIN AND FLOODING
ARE AFTER 200 PM.

DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND
EVENING AHEAD OF A COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY
THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE.
HEAVY RAINFALL IS LIKELY AND MAY PRODUCE FLASH FLOODING. DANGEROUS
LIGHTNING WILL BE A THREAT WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: MOST OF THE EXTENDED PERIOD WILL BE DRY WITH JUST A
FEW PERIODS OF RAIN ON FRIDAY NIGHT AND MONDAY NIGHT AS UPPER
LEVEL WAVES MOVE THROUGH THE GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAIN AND FLOODING
OBSERVED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-111345-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
943 AM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS EVENING AND TONIGHT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...MINOR FLOODING.

TIMING: HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE FROM 600 PM
EDT THIS EVENING TO 200 AM TONIGHT.

DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS EVENING AND
TONIGHT AHEAD OF COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY
THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE.
DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: ISOLATED NON-SEVERE THUNDERSTORMS INTO THURSDAY MORNING.

DISCUSSION: ISOLATED NON-SEVERE THUNDERSTORMS COULD LINGER INTO
THURSDAY MORNING IN WAKE OF COLD FRONT. FRIDAY...SCATTERED RAIN
SHOWERS WILL BE POSSIBLE AS AN UPPER LEVEL TROUGH PASSES OVER THE
GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 1:38 PM EDTSevere Thunderstorm WarningINDHoward22 min
Sep 10, 1:52 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton23 min
Sep 10, 2:16 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Madison, Tipton44 min
Sep 10, 6:39 PM EDTTornado WarningINDBoone, Hendricks15 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.